Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Monthly Positive Update 4girlsMoM

Posted by proud mary on January 15, 2003, at 14:05:37

In reply to Re: Monthly Positive Update, posted by 4girlsMoM on January 15, 2003, at 13:16:50

I have taken zoloft for about 5 years...started because of GAD and panic. I began taking klonopin for the "help" and discontinued, and later started it again (years later) after experiencing a exercise-induced panic attack. I understand what you are feeling very well...see if you are a candidate for klonopin. It's inexpensive, non-addictive and EFFECTIVE. I do really know what you mean about the overwhelmed feeling and the everyday stress. Please don't think its something you just have to deal with because there ARE things to help. I suggest klonopin because it seems to me that it doesn't mess too much with your head, but WORKS.
Let me know! Mary
> I have been on zoloft for 5 months for depression/anxiety. I feel like the depression has gone away, but my anxiety is terrible. I get the feeling of my head/jaw being in a vice. I also get short of breath at times. I think my anxiety is strictly GAD. The only reason for it is everyday stress. I have a constant feeling of being overwelmed. I go back to the doctors in two weeks, - does anyone have any suggestions for new meds? I was thinking of Effexor-XR but am open to suggestions. Does anyone have any comments on what is best for anxiety?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:proud mary thread:13781
URL: http://www.dr-bob.org/babble/20030113/msgs/135993.html